# SDR SWAA2015082543177

- Difficulty date: August 1, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 62,235 hours, 49,685 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516352
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY, FWD SIDE OF FRAME CORRODED AT BS 500B, BETWEEN STRINGER 26R TO 27R.  REPAIRED FRAME IAW SRM.
